Conserved Quantities of "Random-Time Toda Equation".
-
- Hirota Ryogo
- Department of Information and Computer Science, School of Science and Engineering, Waseda University, 3–4–1, Ohkubo, Shinjuku–ku, Tokyo 169
Bibliographic Information
- Other Title
-
- Conserved Quantities of Random-Time Tod
Search this article
Description
A “random-time Toda equation” is obtained by replacing the time interval of the discrete-time Toda equation by random variables. The random-time Toda equation has higher-order conserved quantities in spite of the randomness introduced into the equation. Also obtained are the higher-order conserved quantities of a class of “random-time soliton equations” which are related to the random-time Toda equation via Miura transformations.
Journal
-
- Journal of the Physical Society of Japan
-
Journal of the Physical Society of Japan 66 (2), 283-284, 1997
THE PHYSICAL SOCIETY OF JAPAN
- Tweet
Details 詳細情報について
-
- CRID
- 1390282679156500992
-
- NII Article ID
- 210000100365
- 110001970620
-
- NII Book ID
- AA00704814
-
- BIBCODE
- 1997JPSJ...66..283H
-
- COI
- 1:CAS:528:DyaK2sXit1yht7s%3D
-
- ISSN
- 13474073
- 00319015
-
- MRID
- 1438212
-
- NDL BIB ID
- 4163439
-
- Text Lang
- en
-
- Data Source
-
- JaLC
- NDL Search
- Crossref
- CiNii Articles
- OpenAIRE
-
- Abstract License Flag
- Disallowed